| Model Number |
H749236310060 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).
Event or Problem Description
It was reported that the rotational speed was unstable.A 2.25mm rotalink¿ plus was selected for use.During procedure, it was noted that the rotation speed was not stable.No patient complications and patient injury were reported.
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The advancer, handshake connection, coil, burr and sheath were microscopically and visually examined.Functional testing was performed by connecting the rotablator rotalink plus device to the rotablator control console system.The device was not able to get any speed and the stall light came.The advancer was dismantled and the ultem was found to be melted and the turbine was corroded.The investigation conclusion is user / use error as there was an act or omission of an act that resulted in a different medical device response than intended by the manufacturer or expected by the user.Dfu states: ¿never operate the rotablator advancer without saline infusion.Flowing saline is essential for cooling and lubricating the working parts of the advancer.Operation of the advancer without proper saline infusion may result in permanent damage to the advancer¿.(b)(4).
Event or Problem Description
It was further reported that problem was noticed during preparation.